# SDR CA970225001

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 10541904
- Condition: Bearing Failed
- Location: Lower Seal
- Part time: 3,963 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DAILY INSPECTION THE AME NOTICED BLACK GREASE COMING FROM BOTTOM SURFACE OF SWASHPLATE. SWASHPLATE REGREASED AND AIRCRAFT RETURNED TO SERVICE. APPROXIMATELY 1.5 HOURS INTO FLIGHT A 'HOWLING' NOISE HEARD. AME FOUND EXCESSIVE BLACK GREASE IN SAME AREA. ALL LINKS DISCONNECTED AND SWASHPLATE CHECKED FOR ROTATIONAL SMOOTHNESS. EXCESSIVE ROUGHNESS FELT, LOWER BEARING WAS ROTATING IN OUTER RING.
